# SDR DALA2024011700739

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 87,140 hours, 11,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Handler Error
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SHIP 3308 WHILE IN CVG, THE MID PASSENGER L2 DOOR (P/N F5217030002800) LOWER EDGE MADE CONTACT WITH THE JET BRIDGE. DAMAGE CONSISTS OF TWO AREAS, AREA A AND AREA B. DAMAGE AREA A IS A DENT TO THE LOWER EDGE OF THE DOOR OUTER SKIN AND UNDERLYING SEAL RETAINER ANGLE. DAMAGE AREA B INCLUDES A GOUGE TO THE DOOR SUPPORT HINGE ARM LOWER ATTACHMENT FITTING. DAMAGE AREA A DOOR DENT FORWARD EDGE BEGINS 14.5" FROM THE DOOR LEADING EDGE, MEASURING 8" WIDE (FWD/AFT) BY 1.4" TALL (FROM THE BOTTOM EDGE OF THE DOOR). THE MAXIMUM DEPTH AT THE DENT CENTER IS 0.455". THE DENT IMPACTS THE DOOR OUTER SKIN (P/N F5217003125000) MADE FROM 2.4-MM (0.094") THICK 2024 T351 ALUMINUM PER ABS5043A024 AND THE DOOR EDGE ANGLE (P/N F5217003625000) IS MADE FROM 2.5-MM (0.098") THICK 2024-T42 ALUMINUM PER ABS5044A025. THIS DAMAGE IS OUTSIDE OF ALLOWABLE LIMITS PER A330-300 SRM 52-10-00-283-001. DAMAGE AREA B IS ON THE DOOR SUPPORT HINGE ARM (P/N F5217031600400) AT THE LOWER LUG COMMON TO THE FUSELAGE ATTACHMENT LOCATION. THE LOWER LUG CONTAINS A GOUGE TO THE FORWARD FACE OF THE FITTING 0.3" BY 0.2" WITH A MAXIMUM DEPTH OF 0.005". AFTER BLENDING THE DAMAGED AREA MEASURED 1.0" WIDE X 3/16" INTO THE LUG WALL THICKNESS X 7/32" DOWN THE LUG FACE. CORRECTIVE ACTION: REPAIR REF ER/A 615119-14. (5400668)
